MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 60/28

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 60/28
Model Number 01.26.2860MHC
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Discharge (2225)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-jul-2020: lot 160256: (b)(4) items manufactured and released on 10-mar-2016.Expiration date: 22-feb-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain.The surgeon observed that the wound site was red and oozing 1 month after the primary.The surgeon performed an i&d and revised the medacta liner and competitor head.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 60/28
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10331238
Report Number3005180920-2020-00453
Device Sequence Number3162657
Product Code MEH
UDI-Device Identifier07630030807473
UDI-Public07630030807473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/22/2021
Device Model Number01.26.2860MHC
Device Catalogue Number01.26.2860MHC
Device Lot Number160256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;